Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Intercourse, pain, redness in penis shaft, discomfort. Medical attention required?

Hello, I have only had sex with one person and I am 19 in a committed relationship. So when i was having intercourse yesterday I began to feel a ain so I stopped. Today the next day the tip of my shaft along with my shaft is red and is me a great deal of pain. Is this serious enough to go to see my doctor. this is the first time this has happened and I am feeling very uncomfortable. thank you
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hello,

Thanks for the query,

you might have developed an allergic reaction.

Sudden appearance of pain and redness might indicate an allergy.

Dont worry this is not an STD.

Apply a mild steroid cream like fluticasone,

You will get relief with this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.
http://www.healthcaremagic.com/doctors/dr-rahul-kumar/64818

Wishing you good health,
Thank you
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor